“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 7394
School of Mathematics
  Title:   Uniform annihilation of local cohomology modules over a Gorenstein ring
1.  K. Khashyarmanesh
2.  Sh. Salarian
  Status:   Published
  Journal: Comm. Algebra
  Vol.:  34
  Year:  2006
  Pages:   1625 – 1630
  Supported by:  IPM
In this paper, by using the theory of Gorenstein dimension, we study the uniform annihilation theorem for local cohomology modules over a (not necessary finite dimensional) Noetherian Gorenstein ring.

Download TeX format
back to top
scroll left or right